絞り込み

16555

広告

Abnormal vaginal bleeding in the 'DOAC' era.

著者 Myers B
BJOG.2018 Jun 07 ; ():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (40view , 0users)

Full Text Sources

Women of child-bearing potential are increasingly treated with direct oral anticoagulants (DOACs) for venous thrombo-embolism, and so the impact on abnormal vaginal bleeding is an important topic to consider. This adverse event in women taking anticoagulants may result in discontinuation, leading to recurrent venous thrombosis. This issue includes an important study highlighting this topic, reporting post-hoc analysis of abnormal vaginal bleeding in women receiving edoxaban or warfarin for treatment of venous thrombosis (Scheres et al BJOG 2018). This article is protected by copyright. All rights reserved.
PMID: 29878693 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード